# SDR SWIA2023110100826

- Difficulty date: August 26, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 47,805 hours, 31,219 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT HANDRAIL CAP (CLEAT) BETWEEN FS333.00 TOFS349.00 HAS CORROSION (MARKED)   (C-CHECK RO 11/4/2023)   REMOVED AND REPLACED CLOSING FITTING "HANDRAIL CAP (CLEAT)" WITH NEW ASSY FOR STGR 18L AT FS342.00 IAW CRJ700 SRM 51-42-06-001-001-A01 & DWG NO.SH670-31810 REV AE. ALSO COMPLIED WITH TASK CARD 51-900-1003-SKY
